# SDR DXTA200400427

- Difficulty date: October 15, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N399QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600510
- Aircraft time: 4,959 hours, 4,092 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

RT BRAKE PEDAL GOES TO FLOOR ON TAXI OUT FOLLOWED BY NORMAL BRAKE ACTION FOLLOWED BY SOFT RT PEDAL ON BOTH CAPT/FO SIDES FOR SEVERAL CYCLES.  NO FLUID LEAKS FOUND. FLUID LEVEL NORMAL. ACCUMULATOR NORMAL.  T/S BRAKE SYSTEM.  PERFORMED ON-GROUND MODE TEST AND ANTISKID SELF TEST IAW MM 32-42-00 PARAGRAPH (2).  PRESSURE CHECKED AT 800 PSI.  TAXIED AIRCRAFT AND TESTED BRAKE SYSTEM WITH ANTI-SKID ON AND OFF.  FOUND TO BE SERVICEABLE AT THIS TIME.
